Vol. 11, No. 4, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
Explicit representations of 3-dimensional Sklyanin algebras associated to a point of order 2

Daniel J. Reich and Chelsea Walton

Vol. 11 (2018), No. 4, 585–608

The representation theory of a 3-dimensional Sklyanin algebra S depends on its (noncommutative projective algebro-) geometric data: an elliptic curve E in 2 , and an automorphism σ of E given by translation by a point. Indeed, by a result of Artin, Tate, and van den Bergh, we have that S is module-finite over its center if and only if σ has finite order. In this case, all irreducible representations of S are finite-dimensional and of at most dimension |σ|.

In this work, we provide an algorithm in Maple to directly compute all irreducible representations of S associated to σ of order 2, up to equivalence. Using this algorithm, we compute and list these representations. To illustrate how the algorithm developed in this paper can be applied to other algebras, we use it to recover well-known results about irreducible representations of the skew polynomial ring 1[x,y].

Azumaya locus, irreducible representation, Maple algorithm, 3-dimensional Sklyanin algebra
Mathematical Subject Classification 2010
Primary: 16S38, 16G99, 16Z05
Received: 14 October 2016
Revised: 8 February 2017
Accepted: 22 February 2017
Published: 15 January 2018

Communicated by Michael E. Zieve
Daniel J. Reich
Department of Mathematics
North Carolina State University
Raleigh, NC
United States
Chelsea Walton
Department of Mathematics
Temple University
Philadelphia, PA
United States